Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 574, NWS Memphis, TN

June 18, 2011Fayette County, Hardeman County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 18, 2011, 1:55 PM CDT for Fayette County, Hardeman County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 1:55 PM CDT (18:55 UTC)
Expired
Jun 18, 2011, 2:29 PM CDT
In force
34 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Fayette County, TN, Hardeman County, TN

The radar

The Memphis radar (KNQA), 64 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:55 PM CDTTSTM WND DMG6 E Arlington, TNMINOR ROOF DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 9:39 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2509 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS54 KMEG 181855
SVRMEG
TNC047-069-182000-
/O.NEW.KMEG.SV.W.0574.110618T1855Z-110618T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
155 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 300 PM CDT

* AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF SOMERVILLE...OR 21 MILES SOUTHEAST OF COVINGTON...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
  CLOVERPORT...SOMERVILLE AND WHITEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3504 8897 3520 8960 3541 8950 3540 8886
TIME...MOT...LOC 1856Z 279DEG 26KT 3532 8941

$$
BORGHOFF
3 follow-up statements
754 
WWUS54 KMEG 181911
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
211 PM CDT SAT JUN 18 2011

TNC047-069-182000-
/O.CON.KMEG.SV.W.0574.000000T0000Z-110618T2000Z/
FAYETTE TN-HARDEMAN TN-
211 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL HARDEMAN AND NORTHEASTERN FAYETTE COUNTIES...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SOMERVILLE...OR 19 MILES WEST OF BOLIVAR...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
HICKORY VALLEY...TOONE...WILLISTON...MOORMAN...YUM YUM...TAYLOR
CHAPEL...MILLER...FAYETTE CORNERS...LACONIA...WARREN...POWERS...
PATTERSONVILLE AND SHANDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3504 8897 3519 8952 3527 8946 3540 8946
      3540 8886
TIME...MOT...LOC 1911Z 280DEG 26KT 3526 8931

$$
BORGHOFF
523 
WWUS54 KMEG 181918
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
218 PM CDT SAT JUN 18 2011

TNC047-069-182000-
/O.CON.KMEG.SV.W.0574.000000T0000Z-110618T2000Z/
FAYETTE TN-HARDEMAN TN-
218 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL HARDEMAN AND EAST CENTRAL FAYETTE COUNTIES...

AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR LACONIA...OR 16 MILES WEST OF
BOLIVAR...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
HICKORY VALLEY...SOMERVILLE...WHITEVILLE...WILLISTON...TAYLOR
CHAPEL...MILLER...LACONIA...PATTERSONVILLE...SHANDY...MIDDLEBURG...
ROGERS SPRINGS AND VAN BUREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3525 8940 3536 8934 3532 8889 3504 8897
      3517 8946
TIME...MOT...LOC 1919Z 290DEG 25KT 3522 8926

$$
BORGHOFF
275 
WWUS54 KMEG 181929
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
229 PM CDT SAT JUN 18 2011

TNC047-069-181940-
/O.CAN.KMEG.SV.W.0574.000000T0000Z-110618T2000Z/
FAYETTE TN-HARDEMAN TN-
229 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARDEMAN AND EAST
CENTRAL FAYETTE COUNTIES IS CANCELLED...

AT 230 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3525 8940 3536 8934 3532 8889 3504 8897
      3517 8946
TIME...MOT...LOC 1930Z 290DEG 25KT 3518 8918

$$
BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:02 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 18, 1:02 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
102 PM CDT SAT JUN 18 2011

.UPDATE... /ISSUED 1008 AM CDT SAT JUN 18 2011/

SKIES ARE MOSTLY SUNNY THIS MORNING OVER ALL BUT EXTREME NORTHERN
SECTIONS OF THE FORECAST AREA WITH TEMPERATURES MAINLY IN THE 80S.
AN MCS IS DIVING SOUTHEAST INTO THE EXTREME NORTHERN SECTIONS OF
THE FORECAST AREA. WHILE STORMS HAVE NOT BEEN SEVERE...AS THE MCS
MOVES INTO AREAS WHERE MORE HEATING HAS OCCURRED...THESE STORMS
COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN
THREATS. A SEVERE THUNDERSTORM WATCH IN NOW IN EFFECT FOR MUCH OF
THE FORECAST AREA UNTIL 5 PM THIS AFTERNOON. FORECAST HAS BEEN
UPDATED FOR THE WATCH. ALSO MENTIONED SEVERE THREAT AND ADJUSTED
CLOUD COVER FOR THIS AFTERNOON.

ARS

&&

.PREV DISCUSSION... /ISSUED 427 AM CDT SAT JUN 18 2011/

PRIMARY FORECAST CONCERN REMAINS THUNDERSTORM CHANCES OVER THE
NEXT FEW DAYS...AS THE MIDSOUTH REMAINS NEAR THE PERIPHERY OF A
ROBUST UPPER LEVEL RIDGE OVER TX. MAIN STORM TRACK WILL EXTEND
FROM EASTERN KS INTO THE OHIO VALLEY THROUGH TONIGHT. NORTHERN
CHANCES OF THE MIDSOUTH WILL THUS SEE THE BETTER CHANCES FOR
STORMS TODAY.

THE SOUTHERN PLAINS UPPER RIDGE AXIS WILL MOVE EAST INTO THE LOWER
MS RIVER VALLEY ON SUNDAY... EFFECTIVELY PRECLUDING RAIN CHANCES
OVER ALL BUT THE FAR NORTHERN AREAS OF THE MIDSOUTH. RAIN CHANCES
SHOULD PEAK AT AROUND 15 PERCENT ALONG THE MO/KY BORDERS...AND
THIS MAY BE A STRETCH. HEAT INDICES IN EXCESS OF 100 DEGREES WILL
BE THE BIGGER STORY OVER THE MAJORITY OF THE MIDSOUTH ON SUNDAY.
HEAT INDICES OF 100 TO 105 WILL LIKELY PERSIST INTO TUESDAY...
PARTICULARLY ALONG AND SOUTH OF I40.

THE UPPER LEVEL RIDGE WILL MOVE OFF TO THE EASTERN SEABOARD BY
TUESDAY EVENING... AS A SLOW MOVING 565DM UPPER LOW MOVES INTO THE
UPPER MIDWEST. A MIDLEVEL TROF AXIS AND SLOW MOVING SURFACE COLD
FRONT WILL EXTEND SOUTHWARD INTO THE ARKLATEX BY MIDDAY WEDNESDAY.
THE GFS PLACES PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES IN
THE PREFRONTAL ZONE WEDNESDAY AFTERNOON. WEDNESDAY TEMPS WILL BE
TRICKY... HIGHLY DEPENDENT ON STORM COVERAGE AND SUNSHINE.

THE SURFACE COLD FRONT WILL LIKELY EDGE EAST INTO THE MIDSOUTH AND
WASH OUT THURSDAY INTO FRIDAY....AS SYNOPTIC FORCING WEAKENS. THE
PRESENCE OF THE WASHED OUT FRONT... CONVECTIVE BOUNDARIES AND WEAK
DAYTIME CONVECTIVE INHIBITION WARRANT 20 POPS INTO THE WEEKEND.

PWB

&&

.AVIATION...

18Z TAF CYCLE (18/18Z-19/18Z)

DISORGANIZED COMPLEX OF TSRA FROM NORTHEAST AR INTO WEST TN WILL
SAG SLOWLY EAST-SOUTHEASTWARD THIS AFTERNOON. OUTFLOW BOUNDARIES
WILL PUSH SOUTHWARD FROM THIS COMPLEX SPARKING ADDITIONAL TSRA.
ADDED MENTION OF VCTS TO THE KMEM TAF FOR THIS AFTERNOON AND WILL
MONITOR FOR ADDING TEMPO TSRA OR ADDING TSRA TO THE BODY OF THE
TAF. MENTIONED TSRA IN THE BODY AT KJBR AND KMKL FOR AT LEAST A
COUPLE MORE HOURS. NOT VERY CONFIDENT CONVECTION WILL BE ABLE TO
MAKE IT AS FAR SOUTHWARD AS KTUP...SO KEPT CB AT THAT TAF SITE
ATTM. WINDS STRONG AND GUSTY WITH OUTFLOW BOUNDARIES FROM THE
THUNDERSTORMS. THINK CONVECTION WILL END AROUND SUNSET. MOSTLY VFR
CONDITIONS ARE EXPECTED THROUGHOUT THE TAF CYCLE AT THE TAF SITES
OUTSIDE OF SHOWERS AND THUNDERSTORMS. AT KMEM AND KTUP...OUTSIDE
CONVECTION...WINDS THIS AFTERNOON SW 12 KTS WITH GUSTS 18-22 KTS.
WINDS OVERNIGHT AT THE TAF SITES FROM THE SOUTH AT 5-10
KTS...AFTER 14Z SUNDAY WINDS BECOMING SOUTHWEST 12-15 KTS WITH
GUSTS 20-25 KTS.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  96  77  95 /  10  10  10  10
MKL  75  95  73  95 /  20  10  10  10
JBR  75  95  74  94 /  20  10  10  10
TUP  75  96  73  96 /  10  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 18, 10:01 AM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1001 AM CDT SAT JUN 18 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-191715-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1001 AM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE
MID-SOUTH THIS AFTERNOON. THE PRIMARY SEVERE WEATHER THREATS
INCLUDE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY... NORTH
OF A WALNUT RIDGE ARKANSAS TO HUNTINGDON TENNESSEE LINE. THE
PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE
HAIL.

A COLD FRONTAL PASSAGE MAY BRING SEVERE THUNDERSTORMS TO THE
MIDSOUTH TUESDAY NIGHT AND WEDNESDAY.

PRIOR TO THE MIDWEEK COLD FRONTAL PASSAGE... AFTERNOON HEAT
INDICES WILL LIKELY REACH REACH 100 TO 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON OVER MUCH OF THE
MIDSOUTH.

In the hours before

Special weather statement, Jun 18, 10:12 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 AM CDT SAT JUN 18 2011

TNZ001>004-181545-
HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1012 AM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 AM CDT FOR...

  NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  OBION COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 13 MILES NORTH OF SOUTH FULTON
TO 7 MILES WEST OF CLAYTON AT 1012 AM CDT...MOVING SOUTHEAST AT 30
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN HENRY...LAKE...OBION AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MARTIN...REELFOOT LAKE STATE PARK AND UNION CITY...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES REELFOOT LAKE.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3650 8836 3635 8859 3622 8931 3646 8955
      3649 8953 3650 8949 3646 8949 3645 8946
      3651 8941
TIME...MOT...LOC 1512Z 290DEG 26KT 3667 8881 3655 8902
          3648 8935

BORGHOFF
Local storm report, Jun 18, 10:58 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1058 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND GST     MARTIN                  36.34N 88.86W
06/18/2011  E60 MPH          WEAKLEY            TN   TRAINED SPOTTER

&&

ARS
Local storm report, Jun 18, 11:02 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     GLEASON                 36.22N 88.61W
06/18/2011                   WEAKLEY            TN   LAW ENFORCEMENT

            FOUR LARGE TREES KNOCKED DOWN ACROSS THE COUNTY

&&

ARS
Local storm report, Jun 18, 12:22 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     FUNNEL CLOUD     6 SW CLARKSBURG         35.81N 88.47W
06/18/2011                   HENDERSON          TN   TRAINED SPOTTER

1151 AM     FUNNEL CLOUD     3 NE BARGERTON          35.77N 88.46W
06/18/2011                   HENDERSON          TN   UNKNOWN

1200 PM     TSTM WND DMG     2 W LEXINGTON           35.65N 88.43W
06/18/2011                   HENDERSON          TN   EMERGENCY MNGR

            TREE FELL ON HOME. 1 INJURY REPORTED AT THIS TIME.

1200 PM     TSTM WND GST     LEXINGTON               35.65N 88.39W
06/18/2011  E70.00 MPH       HENDERSON          TN   EMERGENCY MNGR

&&

CDG
Local storm report, Jun 18, 12:28 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND GST     MARTIN                  36.34N 88.86W
06/18/2011  E60.00 MPH       WEAKLEY            TN   TRAINED SPOTTER

1050 AM     TSTM WND DMG     GLEASON                 36.22N 88.61W
06/18/2011                   WEAKLEY            TN   LAW ENFORCEMENT

            FOUR LARGE TREES KNOCKED DOWN ACROSS THE COUNTY

1146 AM     FUNNEL CLOUD     6 SW CLARKSBURG         35.81N 88.47W
06/18/2011                   HENDERSON          TN   TRAINED SPOTTER

1151 AM     FUNNEL CLOUD     3 NE BARGERTON          35.77N 88.46W
06/18/2011                   HENDERSON          TN   UNKNOWN

1200 PM     TSTM WND GST     LEXINGTON               35.65N 88.39W
06/18/2011  E70.00 MPH       HENDERSON          TN   EMERGENCY MNGR

1200 PM     TSTM WND DMG     2 W LEXINGTON           35.65N 88.43W
06/18/2011                   HENDERSON          TN   EMERGENCY MNGR

            *** 1 INJ *** TREE FELL ON HOME. 1 INJURY REPORTED AT
            THIS TIME.

&&

CDG
Local storm report, Jun 18, 12:50 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1250 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     10 W LEXINGTON          35.65N 88.57W
06/18/2011                   HENDERSON          TN   TRAINED SPOTTER

            ROOFING DAMAGED ON HOME ALONG INDEPENDENCE LOOP.

&&

CDG

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:12 AM CDTSpecial Weather StatementMEGObion33 min
Jun 18, 10:26 AM CDTSevere Thunderstorm WarningMEGGibson, Henry, Lake, Obion, Weakley64 min
Jun 18, 10:57 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Henry, Lake and 1 more63 min
Jun 18, 11:42 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Madison63 min
Jun 18, 11:59 AM CDTFlash Flood WarningMEGCarroll, Decatur, Henderson5 hr
Jun 18, 12:26 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, McNairy34 min
Jun 18, 12:47 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton22 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.